# SDR CALA2025041803986

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 64,230 hours, 28,038 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FIXED L/E INNER BOTTOM ANGLE HAS CRACK AT FR 15.  RMVD AND RPLD L/W FIXED L/E INNER BOTTOM ANGLE AT FR15 IAW A320 SRM 51-72-11-911-002.
